# SDR CALA9601061

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CORRODED AT OUTFLOW VALVE.  THE CORRODED SECTION OF SKIN WAS CUT OUT.  FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM'S 53-30-3, 51-10-6, AND 51-10-2.
